Minimal Energy Point Systems on the Unit Circle and the Real Line

Gaál, Marcell Gábor, Nagy, Béla, Nagy-Csiha, Zsuzsanna, Révész, Szilárd: Minimal Energy Point Systems on the Unit Circle and the Real Line.
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 52 (6). pp. 6281-6296. ISSN 0036-1410 (2020)

[img]
Preview
Text
m130297.pdf - Submitted Version

Download (761kB) | Preview
Item Type: Article
Journal or Publication Title: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Date: 2020
Volume: 52
Number: 6
Page Range: pp. 6281-6296
ISSN: 0036-1410
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31783112
DOI id: https://doi.org/10.1137/19M1302971
Date Deposited: 2021. Mar. 09. 15:52
Last Modified: 2021. Mar. 09. 15:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21014

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year